# SDR BAQA086237

- Difficulty date: April 22, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,485 hours
- Engine: Pwa PW206A
- System (JASC): 6210 · Main Rotor Blades
- Part: Stud
- Part number: L621M1010054
- Part serial: 429
- Condition: Broken
- Location: M/R Blade
- Part time: 2,722 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEIGHT STUD BROKE AT CUTTER KEY HOLE.  BLADE INSTALLED BUT NEVER FLOWN.  MECHANIC WENT TO ADJUST WEIGHT AND FOUND THE STUD BROKE.  BLADE SENT TO BE REPAIRED UNDER PO NR.  REINSTALLED RENTAL BLADE S/N 928.
